# SDR SIMA202509165001

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 40,208 hours, 29,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE FLIGHT ATT COULD NOT OPEN MAIN PAX DOOR.   CYCLED L1 DOOR PER GHC, FOUND TO BE IN SERVICABLE CONDITION. NO DEFECTS NOTED AT THIS TIME.
